# SDR AALA202306070425

- Difficulty date: June 5, 2023
- Submitted: June 7, 2023
- Operation: Air carrier
- Aircraft: N187US
- Make and model: Airbus A320*
- Aircraft serial: 1704
- Aircraft time: 69,006 hours, 26,438 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: EN3646A0083ADN
- Condition: Defective
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: EMERGENCY AISLE SEAT ROWS 11,12, AND 13 LIGHTS INOPERATIVE. MAINTENANCE RE-PINNED CANNON PLUG AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
